# SDR CA130416017

- Difficulty date: April 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 35,955 hours
- Engine: Ge CFM567B24
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 144A65058
- Condition: Malfunctioned
- Location: Overwing
- Part time: 37,055 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING ROUTINE MAINTENANCE TO REPLACE BOTH OVERWING EXIT WINDOW SHADES, THE LT AND RT OVERWING EMERGENCY EXIT DOORS DID NOT EXTEND WHEN RELEASE HANDLE WAS PULLED AND WERE ALSO DIFFICULT TO CLOSE. LT AND RT OVERWING EMERGENCY EXITS WERE INSPECTED AND ADJUSTED IAW AMM 52-22-00.
